# SDR DALA2025062504770

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135,  FOUND CRACK AT HOLE ON FASTENER HOLE #6 AT THE DOUBLE JOGGLE AREA OF THE RH FRAME 20 AROUND PASSENGER SERVICE DOOR.   COMPLIED WITH ER/A 626357-14AD.
